Journal of Symbolic Logic

Uber Eine Art Von Unvollstandigkeit des Pradikaten-Kalkuls der Ersten Stufe

Gisbert Hasenjaeger

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 15, Issue 4 (1950), 273-276.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731012

Zentralblatt MATH identifier
0041.14903

JSTOR
links.jstor.org

Citation

Hasenjaeger, Gisbert. Uber Eine Art Von Unvollstandigkeit des Pradikaten-Kalkuls der Ersten Stufe. J. Symbolic Logic 15 (1950), no. 4, 273--276. https://projecteuclid.org/euclid.jsl/1183731012


Export citation